# SDR REXA2013053000681

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 20,520 hours, 18,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MX AT MX FOUND LIGHTNING DAMAGE TO THE FUSELAGE SKIN IN THE AREA OF THE SKIN JOINT ON THE AFT SIDE OF FS755 BETWEEN S-25R AND S-26R.  REPAIRED IAW EA CRJ253-01628 AND ASSOCIATED 8110-3.
